It is currently Wed Aug 23, 2017 6:32 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Dec 12, 2014 10:00 am 
Offline
Average Poster
Average Poster

Joined: Tue Dec 09, 2014 9:15 am
Posts: 5
Hey i was on 4 mg a day in the beging over 6 months or so i'm on a very low dose now i'd say somewhere around 0.33 mg a day. I hadn't had any problems with the taper until now only when more than 24 hours without taking any suboxone pass maybe i'll be a bit more sensitive to temperature and sometime have goose bumps, nothing serios. I want to start skipping days but i don't know exactly how to do it. should I skip a day today then dose for 4 days than skip 2 days and so on?


Top
 Profile  
 
PostPosted: Sat Dec 13, 2014 12:52 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
That could work for you.

I have seen others taper in this manner. It's really just about doing what feels right to you. If you are able to go 24 hours without feeling much wd you might even be able to lower the dose a bit and then start skipping days.

It's been awhile since you posted this. Did you give it a shot? How do you feel?

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sun Dec 14, 2014 6:48 am 
Offline
Average Poster
Average Poster

Joined: Tue Dec 09, 2014 9:15 am
Posts: 5
I took my dose yesterday, and I realised that it is too much because i was feeling fine before dosing and after dosing i felt tired and foggy mentally, so i think i'll skip dosing today, i don't know if it's possible to low my dosage already i managed to cut the 2mg in 8 or smth like that :))


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Dec 14, 2014 7:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I have a suggestion for you that works for some people, myself included. When I was almost ready to go off my sub (I kind of just decided one day), I waited as long as I could between doses until I needed it (for pain or when I felt withdrawals coming on). Then I would take the absolute lowest dose possible to avert the withdrawals. Then do that again for your next dose and so on and so on. Like I said, it works for some people.

Also, are you still taking your sub at the same time every day? Again, for me it helped to get off a regular schedule. That got me out of the mindset of "gosh, it's time to take my meds" at some regular time each day. I simply turned it into something like a PRN med.

I went off at about 1-2 mg and my main w/d symptom was the crushing leg pain, however, once I took some clonidine that was completely gone. I felt kind of "out of it", but not much more, for a couple weeks, but other than that, I was pretty much fine.

I wish you the best!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
PostPosted: Sun Dec 14, 2014 3:05 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4140
So incredibly good to see a post from you, Hatmaker!! I hope we'll see more of you!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Dec 14, 2014 3:56 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
No kidding, Hatmaker, where have you been for so long?

It's good to see you around again!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group